# SDR CALA2024021500424

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 313T3355233
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON MOST AFT CLOSE OUT WEB IS CRACKED. REF AMES (ILN) NRC 166320-0400-0166. NEW CLOSEOUT WEB P/N 313T3355U233 INSTALLED (M&E 76-7831-3-0155). SEE PARTIAL WORK ACCOMPLISHED ON BACK FOR MORE DETAILS, IAW B767-300 SERM 51-40-02. FORM 46-0024 COMPLETED (SSFR). REF AMES (ILN) NRC 166320-0400-0166.
